MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Pressure Problem (3012); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e.1.: event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported through a direct call from the customer to the emergency support program that, intra-aortic balloon (iab) had supraoptimal augmentation.There was no patient harm.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (device available for eval), g3, g6, h2.H3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: d4 (unique identifier (udi) #, d10, g2, h6 (component codes).No decon or visual inspection performed since product was not returned and could not be evaluated.A cardiology fellow, melis, contacted emergency support after a nurse reported concerns about the arterial waveform and potential timing issues.Review of the provided screenshots including the printed strip and pump data showed normal inflation deflation timing and appropriate hemodynamic values.However, the augmentation was noted to be higher than expected.A chest x ray was recommended to confirm catheter placement.The x ray image revealed the catheter¿s radiopaque tip positioned at the lower end of the 4th intercostal space, indicating a low placement.The proper recommended position is between the 2nd and 3rd intercostal spaces.This information was communicated to melis, who appreciated the guidance.Product surveillance information could not be fully collected because melis was not near a computer.Since the product was not returned, we were unable to perform a device evaluation.Based on the event description, improper intra aortic balloon catheter positioning (low catheter placement at the 4th intercostal space instead of the recommended 2nd 3rd intercostal space).This malposition likely contributed to the waveform concerns and supraoptimal augmentation noted by the clinical team.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23903401
Report Number2248146-2025-0000882
Device Sequence Number5029580
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000411228(17)270814(11)240814
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000411228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient Age71 YR
Patient SexFemale